# SDR GLBA20111010G

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 31,485 hours, 38,443 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT AT 80 KNOTS IAS THE STALL WARNING HORN SOUNDED AND THE TAKEOFF WAS ABORTED.  MX TROUBLESHOT THE SYS, COULD NOT DUPLICATE, CHECKED CONNECTORS ON THE SWITCH HARNESSES, ATTACHED A BREAKOUT BOX, NO DEFECTS FOUND, RESECURED SQUAT SWITCH HARNESS, IAW BMM 27-34-00, SYS OK FOR SERVICE.
